This is my third day on zoloft only taking 12.5 mg and I feel very groggy unable to drive. talked to dr. this morning said to cut back to half of that. Will that help ? will this feeling pass ? other wise it helps me sleep at night and i feel ok except very groggy.
First of all, I just want to say that everyone reacts to these meds differently. With that said, usually the first two or three days are the worst as far as side effects go. It's just a matter of your system getting used to the medication. By decreasing the dose, it makes it easier on your system. For me, that medication in particular had side effects that never went away, and thus wasn't on it for very long. Finding the correct antidepressant really is like finding the correct key to a locked door, and more often than not, the first one isn't going to be the correct choice. Who knows, maybe the side effects will go away, but if they don't, then give something else a try, as that's just the nature of these meds. With a bit of time, you'll find the correct one that works well with your system!
Good luck, and hope that you're feeling better soon!
No, to reduce the dose dont help or work, cause pills induced different effect for every body. if someone would sick and get correct drug , he feel good, but if he was in health ,or drug would wrong , he feel not good with that pill. are u depressed or u have sleep disorder?
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Dec 2010 • 2 answers
Posted 7 Sep 2011 • 2 answers
Posted 1 Dec 2011 • 2 answers
Posted 17 Apr 2012 • 1 answer
Posted 21 Feb 2013 • 2 answers